# SDR DHL2007802516

- Difficulty date: January 30, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Broken
- Location: Lt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING CTR L/E UPPER INTERNAL FORMER BROKEN 1" STA XS 521.000.  REMOVED FASTENERS IAW SRM 51-1-21.  FABRICATED DOUBLER (AL7075"0" 0.063") IAW SRM 57-3-3 FIG 4.  HEAT TREATED FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21, SRM 51-3-1.
